# SDR UPS06M46166

- Difficulty date: January 3, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE-BARREL NUT HOLE NR 34 LT FOUND BEARING WITH SURFACE CORROSION ON THE SIDE AND BOTTOM AREA.  CORROSION REMOVAL C/OUT AFFECTED AREA PER SRM51-21-01.V2.R38, FOUND BLEND OUT EXCEEDED LIMIT PER MD11-5510-19409-K, REPAIR SLEEVE BUSHING FAB PER MD11-5510-19409-K, APPLIED SEALANT PR1422B 1/2 ON SLEEVE BUSHING AND BORE AREA.  INSTALLED REPAIR SLEEVE BUSHING ON B/N HOLE NR 34LH BORE.  REPAIR ACCOMPLISHED AT B/N HOLE NR 34LH PER EN 1040-06 AND 1029-06, FOUND SATIS.
